I have Chronic Lyme, Hashis and Leaky Gut.

Question

I have Chronic Lyme, Hashis and Leaky Gut. I’ve been AIP for over 4 months. Prior to AIP I had Adrenal Fatigue but just found out that my adrenals are now hyperactive. My cortisol and DHEA are too high. My doctor recommended 4 supplements to help my hyperactive adrenals: Ashwagandha, L-Theanine, PS Caps, and Rhodiola. ( She also recommended Siberian Ginseng but I haven’t started that yet.) A week ago I started the supplements (minus the ginseng) but its having a sedentary effect and I’m very tired, to the extent that I can’t get through the day without a nap. Today I started having nausea and vomiting. I know that Ashwagandha is a nightshade but could it be causing these symptoms? Has anyone else experienced fatigue and vomiting with Ashwagandha?

in progress 0
Michele 3 years 0 Answers 306 views 0

Answers ( No )

  1. Maybe you should stop taking all of that stuff.

  2. I intend to stop taking it for a few days but need to do something to get my Cortisol and DHEA down…so not sure if these are temporary side effects that I should try to get through.

  3. U should be taking Vit D and Mg. Ashwagandha Is hard to take. It upset my stomach. Try a prenatal vitamin along with VitD and Mg.

  4. I do take Vitamin D and Magnesium

  5. You really don’t need much if u do a really good organic prenatal vitamin along with D and Mg. I think you should have it all covered.

  6. Maria Rose in theory I would agree with you but I’ve been taking 700-800 mg of Magnesium daily for the past couple of years, and 10,000 Vitamin D daily for many months. I don’t know how I flip-flopped from underactive adrenals to hyperactive adrenals when the only thing that changed was my diet. I need to do something to lower my cortisol and DHEA though.

  7. Since Hashimoto’s, I have the strangest reactions to all types of herbs. I CAN take Standard Process supplements that are made from whole foods, non GMO’s. Just something to consider. But listen to your body.

  8. Thanks Denise Garrett Mommsen. I only take nonGMO supplements that are allergen free.

  9. That’s good! 👍 Ashwaganda is technically an herb. I also watch the ingredients to see if there’s any added fillers too.

  10. What have your vitamin D and magnesium levels been in your lab results? Maybe they’re too high?

  11. Try 500 of Mg and lower your Vit D. That is a lot of vit D. What are your levels? Also which Mg are u taking? There are different kinds and one kind of Mg is nit good but I can’t remember the kind.

  12. That’s a good question Marcy Howe Carl. I get so much lab work….can’t remember if I’ve had them checked but I def will look into that. Thanks.

  13. Maria Rose I actually take the Magnesium to prevent migraines so that’s why I take that dosage – and its Chelated Magnesium. The Vitamin D is made by Biote and is packaged with Vitamins A and K.

  14. Oh I have to correct myself…I take 5000 Vitamin D3, not 10,000

  15. What dosage is the Vit K? If you are a vegetarian, that could be the issue right there with too much Vit K.

  16. Get your levels checked then you can review what your needs are. Vit D, Mg. And Protime ( to ck Vit K).

  17. 500 Vitamin K2

  18. I’m not a vegetarian

  19. You should see a naturopath and have yourself muscle tested for those supplements. It’ll tell you immediately whether they’re good for you or not

  20. How about trying oil of Oregano and coconut oil to heal your body? Look them both up and consider healing the root cause while your treat. Just a thought?

Leave an answer

Browse
Browse